# SDR P5CA2011051000013

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,968 hours, 7,479 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Activated
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR OUTER SKIN AT THE LOWER AFT SIDE HAS CREASE AT STATION 667.5 TO STATION 678.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 52-30-01, DETAIL III, REV 59.
